# SDR GTIA040361

- Difficulty date: March 17, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD SEAT TRACK STATION 200-256 CORRODED AND GOUGED.  REMOVED DAMAGED SEAT TRACK.  LOCATED AND DRILLED NEW TRACK.  LOCATED AND DRILLED SEAT TRACK SPLICES.  INSTALLED NEW TRACKS AND SPLICES.  (M)
